Project detail

Diferenční rovnice a dynamické rovnice na "time scales" II.

Duration: 01.01.2007 — 31.12.2009

Mark

GA201/07/0145

Default language

Czech

People responsible

Diblík Josef, prof. RNDr., DrSc.
- principal person responsible (2007-03-08 - not assigned)

Units

Department of Mathematics
- (2007-03-08 - not assigned)

Funding resources

Czech Science Foundation - Standardní projekty

- whole funder (2007-03-08 - not assigned)

Results

DIBLÍK, J.; MORÁVKOVÁ, B.; RŮŽIČKOVÁ, M.; ŠMARDA, Z. Wažewski's method for systems of dynamic equations on time scales. In ICDEA 2009. Estoril: Portuguese Foundation for Science and Technology, 2009. p. 32-33. ISBN: 80-85960-92-3.
Detail

VÍTOVEC, J. A telescoping principle for oscillation of the second order half-linear dynamic equations on time scales. Tatra Mountains Mathematical Publications, 2009, vol. 43, no. 11, p. 243-255. ISSN: 1210-3195.
Detail

BAŠTINEC, J.; DIBLÍK, J.; ŠMARDA, Z. Positive solutions of delayed discrete equations. International Journal of Pure and Applied Mathematics, 2008, vol. 41, no. 4, p. 529-538. ISSN: 1311-1728.
Detail

BAŠTINEC, J.; DIBLÍK, J.; HLAVIČKOVÁ, I. Inequalities for a class of positive solutions of discrete equations of discrete equation Delta u(n+k)=-p(n)u(n) in the critical case. International Journal of Pure and Applied Mathematics, 2008, vol. 41, no. 4, p. 539-548. ISSN: 1311-1728.
Detail

DIBLÍK, J.; KHUSAINOV, D.; RŮŽIČKOVÁ, M. Controllability of linear discrete systems with constant coefficients and pure delay, IF=1,288. SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2008, vol. 47(2008), no. 3, p. 1140-1149. ISSN: 0363-0129.
Detail

DIBLÍK, J.; RŮŽIČKOVÁ, M.; ŠMARDA, Z. Wazewskis method for systems of dynamic equations on time scales. Nonlinear Analysis, Theory, Methods and Applications, 2009, vol. 2009, no. 71, p. e1124 (e1131 p.)ISSN: 0362-546X.
Detail

DIBLÍK, J.; ŠMARDA, Z.; BEREZANSKY, L. Positive Solutions of a Second-Order Delay Differential Equations with a Damping Term. Computers and Mathematics with Applications, 2010, vol. 62, no. 2, p. 1332-1342. ISSN: 0898-1221.
Detail

DIBLÍK, J.; ŠMARDA, Z.; BEREZANSKY, L. On connection between second-order delay differential equations and integro-differential equations with delay. Advances in Difference Equations, 2010, vol. 2010, no. 2010, p. 1-8. ISSN: 1687-1839.
Detail

DIBLÍK, J.; ŠMARDA, Z.; BAŠTINEC, J. Oscillation of solutions of a linear second-order discrete delayed equation. Advances in Difference Equations, 2010, vol. 2010, no. 2010, p. 1-11. ISSN: 1687-1839.
Detail

ČERMÁK, J. On the differential and difference equation with a power delayed argument. Electronic Journal of Qualitative Theory of Differential Equations, 2008, vol. 2008, no. 5, p. 1-8. ISSN: 1417-3875.
Detail

DIBLÍK, J.; KHUSAINOV, D.; ŠMARDA, Z. Construction of the general solution of planar linear discrete systems with constant coefficients and weak delay. Advances in Difference Equations, 2009, vol. 2009, no. 3, p. 1-18. ISSN: 1687-1839.
Detail

ANASHKIN, O.; DIBLÍK, J. On stability of difference equations with delay. Dynamical Systems, 2008, vol. 23, no. 1, p. 113-122. ISSN: 0203-3755.
Detail

DIBLÍK, J.; ŠMARDA, Z.; RŮŽIČKOVÁ, M. Bounded solutions of systems of dynamic equations on time scales. Communications of the Laufen colloquium on science, 2008, vol. 4, no. 1, p. 1-12. ISSN: 0945-0882.
Detail

DIBLÍK, J.; KHUSAINOV, D.; GRYTSAY, I. Stability investigation of nonlinear quadratic discrete dynamics systems in the critical case. Journal of Physics: Conference Series, 2008, vol. 96-2008, no. 1, p. 1-6. ISSN: 1742-6596.
Detail

DIBLÍK, J.; HLAVIČKOVÁ, I. Combination of Liapunov and retract methods in the investigation of the asymptotic behavior of solutions of systems of discrete equations. Dynamic systems and applications, 2009, vol. 18, no. 3-4, p. 507-538. ISSN: 1056-2176.
Detail

VÍTOVEC, J.; ŘEHÁK, P. Regular variation on measure chains. Nonlinear Analysis, Theory, Methods and Applications, 2010, vol. 72, no. 1, p. 439-448. ISSN: 0362-546X.
Detail

VÍTOVEC, J.; ŘEHÁK, P. q-regular variation and q-difference equations. Journal of Physics A-Mathematical and Theoretical, 2008, vol. 41, no. 495203, p. 1-10. ISSN: 1751-8113.
Detail

RŮŽIČKOVÁ, V.; HILSCHER, R. Perturbation of time scale quadratic functionals with variable endpoints. Advances in Dynamical Systems and Applications (ADSA), 2007, vol. 2, no. 2, p. 207-224. ISSN: 0973-5321.
Detail